# SDR MALA060487

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 21,004 hours, 23,127 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Trimmer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH ITT GAGE INDICATION FLUX BETWEEN 20-25 DEGREES BOTH DIGITAL AND ANALOG.  AIR RETURN.  REPLACED T4.5 TRIMMER.  ALL CHECKS GOOD.
